Jump to content
LaptopVideo2Go Forums

Side Effect: High Contrast


Guest Frank

Recommended Posts

Guest Frank

Hi all, I'm using a Dell XPS M1530 (Vista 32 bit). I've switched my drivers a bit of the past few months. I always use Driver Sweeper to uninstall and then install drivers from this site. I've used the 195.62 and the Dox versions of 185.85 and 195.62. Recently, I noticed that the colors on my display had an unusually high amount of contrast. It's not unbearable, but it's a bit annoying. Does anyone know the cause of this and how to resolve?

Thanks!

Link to comment
Share on other sites

Check your "desktop color settings" in the Nvidia Control Panel. One of your RGB brightness controls may be out of whack, or possible Digital Vibrance.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...